# SDR QMLA2017091017089

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N365CH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- Aircraft time: 12,818 hours, 42,735 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Part serial: 640M
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE FLIGHT RETURNING FROM INTER FACILITY TRANSPORT THE NR 1 GENERATOR FAILED. BUS TIE WAS COMPLETE. THE GEN FAIL EMERGENCY PROCEDURE WAS FOLLOWED AND VERIFIED. CONTINUED TO COLUMBIA REGIONAL AIRPORT. WRITE UP WAS MADE IN THE LOGBOOK AND MAINTENANCE AND COMMUNICATIONS WERE NOTIFIED THE AIRCRAFT WAS PLACED OUT OF SERVICE.
